Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Restricted weak type on maximal linear and multilinear integral maps


Author: Oscar Blasco
Journal: Proc. Amer. Math. Soc. 135 (2007), 1343-1353
MSC (2000): Primary 42B35, 46B70, 42B99
DOI: https://doi.org/10.1090/S0002-9939-06-08798-3
Published electronically: November 13, 2006
MathSciNet review: 2276643
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that multilinear operators of the form $ T(f_1,...,f_k)(x)$ $ =\int_{\mathbb{R}^n}K(x,y_1,...,y_k)f_1(y_1)... f_k(y_k)dy_1...dy_k$ of restricted weak type $ (1,...,1,q)$ are always of weak type $ (1,...,1,q)$ whenever the map $ x\to K_x$ is a locally integrable $ L^1(\mathbb{R}^n)$-valued function.


References [Enhancements On Off] (What's this?)

  • 1. M. Akcoglu, J Baxter, A. Bellow, R.L. Jones On restricted weak type (1,1): the discrete case, Israel J. Math. 124 (2001), 285-297. MR 1856521 (2002g:47060)
  • 2. A. P. Calderón Ergodic theory and translation invariant operators, Proc. Nat. Acad. Sci. U.S.A. 59 (1968), 349-353. MR 0227354 (37:2939)
  • 3. N. Dunford, J.T. Schwartz Linear operators, Part I, John Wiley and Sons. New York, 1958. MR 1009162 (90g:47001a)
  • 4. L. Grafakos, M. Mastylo, Restricted weak type versus weak type, Proc. Amer. Math. Soc. 133(4) (2005), 1075-1081. MR 2117208 (2005k:46049)
  • 5. L. Grafakos, R. Torres, Multilinear Calderón-Zygmund theory, Adv. in Math. 165 (2002), 124-164. MR 1880324 (2002j:42029)
  • 6. P.A. Hagelstein, R.L. Jones On restricted weak type (1,1): the continuous case, Proc. Amer. Math. Soc. 133(1) (2005), 148-152. MR 2085168 (2005e:37008)
  • 7. H.K. Moon On restricted weak type (1,1), Proc. Amer. Math. Soc. 42 (1974), 148-152. MR 0341196 (49:5946)
  • 8. E.M. Stein, G. Weiss An extension of a theorem of Marcinkiewicz and some of its applications, J. Math. Mech. 8 (1959), 263-284. MR 0107163 (21:5888)
  • 9. E.M. Stein, G. Weiss Introduction to Fourier Analysis on Euclidean Spaces, Princeton Univ. Press, Princeton, NJ, 1971. MR 0304972 (46:4102)
  • 10. A. Zygmund, Trigonometric series, Cambrigde Univ. Press, New York, 1959. MR 0107776 (21:6498)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42B35, 46B70, 42B99

Retrieve articles in all journals with MSC (2000): 42B35, 46B70, 42B99


Additional Information

Oscar Blasco
Affiliation: Departamento de Análisis Matemático, Universidad de Valencia, 46100 Burjassot, Valencia, Spain
Email: Oscar.Blasco@uv.es

DOI: https://doi.org/10.1090/S0002-9939-06-08798-3
Keywords: Restricted weak type estimated, multilinear operators
Received by editor(s): November 21, 2005
Published electronically: November 13, 2006
Additional Notes: The author was supported by Spanish projects BFM2002-04013-C02-01 and MTM2005-8350-C03-03
Communicated by: Michael T. Lacey
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society